# SDR QXEA200400376

- Difficulty date: May 27, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 15,251 hours, 21,955 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Wing
- Part time: 15,251 hours, 21,955 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2296 - WHILE EN ROUTE TO SEA, THE FLIGHT SPOILER 1 PUSH OFF ILLUMINATED.  THE NUMBER 1 HYDRAULIC PRESSURE WAS NORMAL AND THE CHECKLIST WAS RUN.  THE CREW PUSHED OFF THE FLIGHT SPOILER AND THE MASTER CAUTION ROLL SPOILER INBOARD HYDRAULIC ILLUMINATED.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A BROKEN WIRE ON THE RIGHT WING AILERON QUADRANT.  THE WIRE WAS REPAIRED AND THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
